Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bounds for classical polynomials derivable by matrix methods


Author: J. L. Brenner
Journal: Proc. Amer. Math. Soc. 30 (1971), 353-362
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1971-0280756-3
MathSciNet review: 0280756
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a matrix with dominant diagonal, convenient upper and lower bounds for the determinant are available. Such bounds occur in the work of Price, Ostrowski, Hoffman, Haynsworth, and Brenner. In this article, the inequalities are used to bound the classical polynomials over a range of values of the argument.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0280756-3
Keywords: Orthogonal polynomials
Article copyright: © Copyright 1971 American Mathematical Society